Entropy of topological directions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 59-75.
@article{AFST_1997_6_6_1_59_0,
     author = {Bi\'s, Andrzej},
     title = {Entropy of topological directions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {59--75},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {1},
     year = {1997},
     zbl = {0909.54014},
     mrnumber = {1473081},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_1_59_0/}
}
TY  - JOUR
AU  - Biś, Andrzej
TI  - Entropy of topological directions
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 59
EP  - 75
VL  - Ser. 6, 6
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_1_59_0/
UR  - https://zbmath.org/?q=an%3A0909.54014
UR  - https://www.ams.org/mathscinet-getitem?mr=1473081
LA  - en
ID  - AFST_1997_6_6_1_59_0
ER  - 
%0 Journal Article
%A Biś, Andrzej
%T Entropy of topological directions
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 59-75
%V Ser. 6, 6
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1997_6_6_1_59_0
Biś, Andrzej. Entropy of topological directions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 59-75. http://www.numdam.org/item/AFST_1997_6_6_1_59_0/

. [Coh1] Cohen (D.) .- Ends and Free Products of Groups, Math. Z. 114 (1970), pp. 9-18. | MR | Zbl

[Coh2] Cohen (D.) .- Groups of Cohomological Dimension One, Springer-Verlag, Lecture Notes in Math. 245 (1972). | MR | Zbl

[Fre] Freudenthal (H.) .- Über die Enden diskreter Räume und Gruppen, Comm. Math. Helvet 17 (1945), pp. 1-38. | MR | Zbl

[GLW] Ghys (E.), Langevin (R.) and Walczak (P.) .- Entropie géométrique des feuilletages, Acta Mathematica 160 (1988), pp. 105-142. | MR | Zbl

[Sta] Stallings (J.) .- Group Theory and three-dimensional Manifolds, New Haven Yale Univ. Press, Yale Mathematical Monographs 4 (1971). | MR | Zbl